RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 1(361), Pages 169–170 (Mi umn1397)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Classification of three-dimensional multistorey completely empty convex marked pyramids

O. N. Karpenkov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm1397

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:1, 165–166

Bibliographic databases:

MSC: 11A55, 11H06, 52B20
Presented: V. I. Arnol'd
Accepted: 23.11.2004

Citation: O. N. Karpenkov, “Classification of three-dimensional multistorey completely empty convex marked pyramids”, Uspekhi Mat. Nauk, 60:1(361) (2005), 169–170; Russian Math. Surveys, 60:1 (2005), 165–166

Citation in format AMSBIB
\Bibitem{Kar05}
\by O.~N.~Karpenkov
\paper Classification of three-dimensional multistorey completely empty convex marked pyramids
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 1(361)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn1397}
\crossref{https://doi.org/10.4213/rm1397}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2145668}
\zmath{https://zbmath.org/?q=an:1167.11311}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..165K}
\elib{http://elibrary.ru/item.asp?id=25787159}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 1
\pages 165--166
\crossref{https://doi.org/10.1070/RM2005v060n01ABEH000816}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000229893400010}
\elib{http://elibrary.ru/item.asp?id=18239480}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20444450818}


Linking options:
  • http://mi.mathnet.ru/eng/umn1397
  • https://doi.org/10.4213/rm1397
  • http://mi.mathnet.ru/eng/umn/v60/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Karpenkov O.N., “Completely empty pyramids on integer lattices and two-dimensional faces of multidimensional continued fractions”, Monatsh. Math., 152:3 (2007), 217–249  crossref  mathscinet  zmath  isi  elib
    2. O. N. Karpenkov, “On an Invariant Möbius Measure and the Gauss–Kuzmin Face Distribution”, Proc. Steklov Inst. Math., 258 (2007), 74–86  mathnet  crossref  mathscinet  zmath  elib  elib
    3. Karpenkov O.N., “Constructing multidimensional periodic continued fractions in the sense of Klein”, Math. Comp., 78:267 (2009), 1687–1711  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:225
    Full text:86
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019